# SDR SWIA20240424

- Difficulty date: April 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Loose
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER HAS LOOSE/PULLED RIVETS      (C-CHECK RO 6/19/2024)    REPAIRED R/H UPPER TRANSCOWL AT LOOSE / PULLED RIVETS ON INNER SKIN COMMON TO ZED STIFFENER, REF. REO 670-54-21-1635, REV. --, 2024-05-21. COMPLIED WITH M-337 AND SKY CARD 51-900-1002-SKY.
